# SDR AALA200801506

- Difficulty date: June 3, 2008
- Submitted: June 30, 2008
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD LEFT FORWARD GALLEY INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD LEFT FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
